MathSciNet Relay Station
MathSciNet bibliographic data
MR346540 (49 #11265) 46L05 (47A65 55B20 58B05)
Brown, L. G.; Douglas, R. G.; Fillmore, P. A. Extensions of $C\sp{\ast} $-algebras, operators with compact self-commutators, and $K$-homology. Bull. Amer. Math. Soc. 79 (1973), 973–978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement